# SDR IPXA2015081592375

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 24,451 hours, 14,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536152
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DECK FLOORBOARD 242XJF DAMAGED.   FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H.
